U.S. doctors online nowAsk doctors free
Australia
A 23-year-old female asked:

Is it possible to have no side affects with stoping effexor (venlafaxine)? i've had no withdrawals and it's been 2 days. i had to stop and decrease as i'm allergic

1 doctor answer2 doctors weighed in
Dr. Pamela Pappas
Psychiatry 43 years experience
Yes, possible: Yes it's possible, and i'm glad you're doing well so far. I hope you'll continue to work with your doctor on the issues for which Effexor (venlafaxine) was prescribed -- these may persist and still need treatment. Good luck to you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.